Streamathon 2010 (Updated Schedule)

The 5th annual Discovery Education Streamathon is September 14, 2010. We’ve got a full day of information-packed sessions on how to integrate DE streaming and the newest online technologies used by today’s media-savvy students into classroom instruction.

Here’s the schedule. Come for an hour or spend the entire day with us! (All times are eastern time. If you miss a session, we’ll archive as many as we can and post them here after the Streamathon.)

9:00 – 9:45 AM Back-to-School with DE streaming

9:45-10:00 AM DEN in Ten

10:00-10:45 AM 25 Free things in 45 minutes or less

10:45-11:00 AM DEN in Ten

11:00-11:45 AM DE streaming Spotlight: Teacher Center and the Builders

11:45-12:00 PM DEN in Ten

12:00-12:45 PM The Student Experience with DE streaming

12:45-1:00 PM DEN in Ten

1:00-1:45 PM Back-to-School with DE streaming

1:45-2:00 PM DEN in Ten

2:00-2:45 PM 25 Free things in 45 minutes or less

2:45-3:00 PM DEN in Ten

3:00-3:45 PM DE streaming Spotlight: Teacher Center and the Builders

3:45-4:00 PM DEN in Ten

4:00-4:45 PM The Student Experience with DE streaming

4:45-5:00 PM DEN in Ten

5:00-5:45 PM Back-to-School with DE streaming

5:45-6:00 PM DEN in Ten

6:00-6:45 PM 25 Free things in 45 minutes or less

6:45-7:00 PM DEN in Ten

Register here: http://links.discoveryeducation.com/streamathon2010

Comments

  1. William B. Doyle

    This is great to see so many educator blogs now talking about incorporating the latest and greatest technologies that the students already use daily! U.S. Dept of Defense Dependent Schools (DoDDS) should be taking notes! Thanks.

Leave a Comment

For your photo to appear next to your name, be sure you have a Gravatar.com account created matching your email address.